# SDR SIMA20250126005

- Difficulty date: January 26, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N766JM
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000305
- Aircraft time: 24,582 hours, 21,721 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003: AFT CARGO SHEAR CLIP AT FR82 BETWEEN STRS 27R/28R HAS CORROSION. (LEVEL 2 CORROSION). RAR AFT CARGO SHEAR CLIP AT FR82 BETWEEN STRS 27R/28R IAW EMB 170 SRM 51-40-08
